Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 94, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 13, 2011, 4:09 AM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2011, 4:09 AM CDT (09:09 UTC)
- Expired
- May 13, 2011, 7:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Jefferson County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2053 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1024 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
239
WGUS54 KLZK 130909
FFWLZK
ARC001-069-085-095-117-131200-
/O.NEW.KLZK.FF.W.0094.110513T0909Z-110513T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
409 AM CDT FRI MAY 13 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
MONROE COUNTY IN EASTERN ARKANSAS...
NORTHERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
SOUTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 700 AM CDT
* AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF MARVELL TO 3 MILES EAST OF
STUTTGART. DOPPLER RADAR INDICATES 1 TO 2 INCHES OF RAIN HAVE
ALREADY FALLEN OVER PARTS OF THE WARNED AREA...WITH LOCALLY HIGHER
AMOUNTS OVER 3 INCHES. ADDITIONAL HEAVY RAIN EXPECTED AND FLASH
FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN
SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR
ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STUTTGART... BRINKLEY... ULM...
STUTTGART MUNI ARPT... ROE...
PEPPERS LANDING... PALMER... HUMPHREY...
HUMNOKE... HOLLY GROVE... FREDONIA (BISCOE)...
DOBBS LANDING... DAGMAR WMA... CLARENDON...
BRUMMITT... BAYOU METO STATE GAME AREA...
ALMYRA... ALLENDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3426 9172 3456 9184 3473 9147 3491 9141
3492 9136 3491 9129 3495 9128 3500 9114
3492 9114 3491 9111 3488 9111 3487 9109
3475 9109 3473 9104 3448 9104
$$
621 follow-up statement
170
WGUS74 KLZK 131017
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
517 AM CDT FRI MAY 13 2011
ARC001-069-085-095-117-131200-
/O.CON.KLZK.FF.W.0094.000000T0000Z-110513T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AR-ARKANSAS AR-MONROE AR-LONOKE AR-PRAIRIE AR-
517 AM CDT FRI MAY 13 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PRAIRIE...
SOUTHEASTERN LONOKE...MONROE...NORTHERN ARKANSAS AND CENTRAL
JEFFERSON COUNTIES UNTIL 700 AM CDT...
* AT 516 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 13 MILES
NORTHWEST OF MARVELL TO 17 MILES WEST OF MARVELL TO 13 MILES EAST
OF STUTTGART. DOPPLER RADAR ESTIMATES 3 TO AS MUCH AS 5 INCHES OF
RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH
ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR.
WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STUTTGART... BRINKLEY... ULM...
STUTTGART MUNI ARPT... ROE...
PEPPERS LANDING... PALMER... HUMPHREY...
HUMNOKE... HOLLY GROVE... FREDONIA (BISCOE)...
DOBBS LANDING... DAGMAR WMA... CLARENDON...
BRUMMITT... BAYOU METO STATE GAME AREA...
ALMYRA... ALLENDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3426 9172 3456 9184 3473 9147 3491 9141
3491 9129 3495 9128 3500 9114 3492 9114
3491 9111 3488 9111 3487 9109 3475 9109
3474 9104 3448 9104
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:55 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 13, 2:55 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 255 AM CDT FRI MAY 13 2011 .SHORT TERM...TODAY THROUGH MONDAY NIGHT STRONG TO SVR TSRA ONGOING ACROSS FAR ERN AND SERN COUNTIES THIS MORNING AS RESULT OF UPPER LEVEL DISTURBANCE OVER THE SRN MS RIVER VALLEY REGION ROTATING AROUND THE PARENT UPPER LOW CURRENTLY LOCATED OVER SRN KS. EXPECT THIS ACTIVITY TO CONTINUE TO MOVE EAST OF THE CWA THROUGH THIS MORNING...THOUGH SOME ADDITIONAL DEVELOPMENT COULD BE SEEN ACROSS FAR SE SECTIONS OF THE CWA THROUGH AROUND SUNRISE. LATER THIS MORNING INTO THE EARLY AFTERNOON HRS...THE MAIN UPPER LOW WILL SLIDE SLOWLY ESE INTO NRN AR...WITH A COLD FRONT PUSHING EAST ACROSS THE STATE. DO EXPECT CONTINUING CHANCES FOR SHRA/TSRA ALONG AND AHEAD OF THIS FRONT...WITH SOME SVR WX REMAINING POSSIBLE ACROSS THE FAR ERN AND SERN COUNTIES. THE BEST SVR WX POTENTIAL WILL EXIST THROUGH MIDDAY INTO THE EARLY AFTERNOON HRS...BUT FRONT IS EXPECTED TO MOVE EAST OF ALL OF THE CWA BY LATE AFTERNOON...WITH SVR WX THREAT DECREASING RAPIDLY AS A RESULT. WILL CONTINUE WITH POPS ACROSS NRN AND NERN COUNTIES IN VICINITY OF THE UPPER LOW AS IT PROGRESSES EAST ACROSS NRN AR. WILL ALSO POST A LAKE WIND ADV FOR 15Z-03Z AS WINDS BEHIND THE COLD FRONT WILL BE FAIRLY BREEZY...WITH SUSTAINED WINDS OF 15-25 MPH...AND GUSTS OVER 25 MPH POSSIBLE. HIGHS WILL STRUGGLE TO REACH 70 ACROSS NWRN COUNTIES THIS AFTERNOON...BUT FAR SE SECTIONS OF THE CWA WILL LIKELY SEE UPPER 70S TO LOW 80S AHEAD OF THE COLD FRONT. THE UPPER LOW WILL MOVE WELL EAST OF THE STATE THIS WEEKEND...WITH PERSISTENT NW FLOW ALOFT EXPECTED ACROSS THE SRN MS RIVER VALLEY REGION. THIS WILL KEEP TEMPS COOL...AND MUCH OF THE CWA DRY THROUGH THE REST OF THE SHORT TERM. HOWEVER...WILL CONTINUE TO MENTION LOW POPS FOR SOME SHRA ACROSS THE NERN COUNTIES AS ANOTHER UPPER SHORTWAVE DIVES SOUTH ACROSS THE PLAINS INTO AR. && .LONG TERM...TUESDAY THROUGH THURSDAY NO SIGNIFICANT CHANGES ARE NEEDED TO THE LONG TERM PERIOD THIS MORNING AS MODELS CONTINUE TO SHOW THE SAME BLOCKY...HIGHLY AMPLIFIED PATTERN IN PLACE. MODELS ARE IN GOOD AGREEMENT INITIALLY BUT DO DIVERGE SOMEWHAT AS THE PERIOD PROGRESSES PROMPTING A BLEND OF FORECAST SOLUTIONS THIS MORNING WITH A LEAN ONCE AGAIN TOWARDS THE MORE CONSISTENT GFS. PERIOD INITIATES WITH SPRAWLING TROUGHS/UPPER LEVEL LOWS OVER THE EASTERN PACIFIC AND OHIO VALLEYS. IN BETWEEN THE TWO SYSTEMS IS UPPER LEVEL RIDGING EXTENDING FROM THE BIG BEND OF TEXAS TO THE CANADIAN PRAIRIES. OHIO VALLEY LOW WILL PIVOT TO THE NORTHEAST WHILE PACIFIC SYSTEM DROPS INTO THE GREAT BASIN. PERSISTENT NORTHWEST FLOW EARLY IN THE PERIOD WILL KEEP TEMPERATURES COOLER THAN NORMAL WITH TEMPERATURES SLIGHTLY WARMING AS THE PERIOD PROGRESSES. UPPER FLOW DOES FLATTEN OUT AND EVENTUALLY TURNS SLIGHTLY SOUTHWEST ON THURSDAY AS NEXT SYSTEM APPROACHES. GFS MORE AGGRESSIVE WITH MOISTURE RETURN AND PRECIPITATION CHANCES VERSUS THE DRIER ECMWF. FOR NOW...WILL INTRODUCE SLIGHT CHANCE POPS AND TAKE A WAIT AND SEE APPROACH. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 76 53 69 49 / 50 40 20 10 CAMDEN AR 81 53 74 52 / 20 10 10 10 HARRISON AR 66 47 63 44 / 40 30 10 10 HOT SPRINGS AR 75 51 71 50 / 20 10 10 10 LITTLE ROCK AR 78 53 72 51 / 30 20 10 10 MONTICELLO AR 82 54 74 53 / 50 10 10 10 MOUNT IDA AR 72 49 69 48 / 20 10 10 10 MOUNTAIN HOME AR 71 50 66 46 / 40 40 10 10 NEWPORT AR 78 54 69 52 / 50 40 20 10 PINE BLUFF AR 81 54 72 52 / 40 10 10 10 RUSSELLVILLE AR 72 50 70 48 / 30 20 10 10 SEARCY AR 77 54 71 51 / 40 30 20 10 STUTTGART AR 80 55 72 52 / 40 20 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE- CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT- HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN- LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE- POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...62 / LONG TERM...56
Hazardous weather outlook, May 12, 5:00 AM CDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU MAY 12 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD ROAD CLOSURES AND FLOODING WILL CONTINUE AS WATER SLOWLY RECEDES. MANY CREEKS AND RIVERS REMAIN OUT OF THEIR BANKS ACROSS THE STATE. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. UPPER LEVEL LOW PRESSURE OVER THE WESTERN HIGH PLAINS WILL SLOWLY MOVE TO THE EAST AS THE DAY PROGRESSES. AN UPPER IMPULSE EMBEDDED IN THE PREVAILING UPPER FLOW WILL LIFT NORTHEAST ACROSS THE REGION THIS AFTERNOON WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS. SOME STORMS COULD BECOME STRONG TO POSSIBLY SEVERE WITH THE MAIN THREATS LARGE HAIL AND DAMAGING WINDS. SHOWERS AND THUNDERSTORMS WILL PERSIST OVERNIGHT AS THE ASSOCIATED COLD FRONT MAKES IT ROUGHLY HALF WAY THROUGH THE STATE BY MORNING. AS OF NOW...ROUGHLY THE WESTERN HALF OF ARKANSAS IS UNDER A SLIGHT RISK OF SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY RIVER FLOODING WILL CONTINUE...ESPECIALLY IN THE EAST...FOR THE NEXT SEVERAL DAYS AT LEAST. MOST RIVERS HAVE CRESTED...BUT THE WATER WILL BE VERY SLOW TO RECEDE. MANY AREA ROADS OVER EASTERN AND NORTHEAST ARKANSAS REMAIN CLOSED. INDIVIDUALS ARE ENCOURAGED TO CONTINUE TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS. THIS FRONT WILL CONTINUE TO MOVE ACROSS THE REMAINDER OF THE STATE FRIDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND IN ADVANCE OF THE FRONT WITH A CONTINUING THREAT OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS. THE BEST CHANCES OF SEVERE WEATHER WILL SHIFT TO EASTERN AND SOUTHEASTERN ARKANSAS WITH LARGE HAIL AND DAMAGING WINDS CONTINUING TO BE THE MAIN THREATS. SHOWERS AND ISOLATED THUNDERSTORMS WILL LINGER BEHIND THE FRONT THROUGH SATURDAY BUT THE CHANCES OF SEVERE WEATHER WILL BE MINIMAL. AT THIS TIME...THE HEAVY RAIN THREAT LOOKS MINIMAL...BUT A SLOWER FRONTAL PASSAGE COULD RESULT IN A MORE PROLONGED PERIOD OF RAIN FOR THE STATE. THEREFORE...INDIVIDUALS ARE ENCOURAGED TO STAY ABREAST OF THE LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Special weather statement, May 12, 11:24 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1124 PM CDT THU MAY 12 2011
ARZ014-016-024-025-032>034-130510-
CLEBURNE AR-FAULKNER AR-INDEPENDENCE AR-JACKSON AR-STONE AR-WHITE
AR-WOODRUFF AR-
1124 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR CLEBURNE...WHITE...EXTREME
SOUTHEASTERN STONE...EXTREME WESTERN WOODRUFF...EASTERN FAULKNER...
SOUTHWESTERN INDEPENDENCE AND EXTREME SOUTHWESTERN JACKSON COUNTIES
UNTIL 1215 AM CDT...
AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
BUFFALO HUMP TO NEAR ENOLA TO 2 MILES SOUTHEAST OF NAYLOR...AND
MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SEARCY... HEBER SPRINGS... GREERS FERRY LAKE...
WEST POINT... VILONIA... STEPROCK...
ROSE BUD... QUITMAN... PRYOR...
PANGBURN... MT VERNON... MCRAE...
KENSETT... JUDSONIA... HURRICANE LAKE WMA...
HIGGINSON... GREERS FERRY DAM... GRAVEL HILL...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3507 9201 3507 9211 3504 9213 3502 9222
3517 9226 3537 9228 3537 9225 3542 9225
3576 9190 3548 9159 3520 9141
TIME...MOT...LOC 0424Z 255DEG 38KT 3532 9217 3519 9215
3514 9213
62Special weather statement, May 12, 11:40 PM CDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1140 PM CDT THU MAY 12 2011
ARZ034-045>047-056-057-130525-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
1140 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN WOODRUFF...
PRAIRIE...EASTERN LONOKE...WESTERN MONROE...NORTHWESTERN ARKANSAS AND
NORTHERN JEFFERSON COUNTIES UNTIL 1230 AM CDT...
AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BAYOU METO TO 3 MILES NORTH OF RYAN TO 6 MILES SOUTH OF RYAN...AND
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LONOKE... HAZEN... ULM...
STUTTGART MUNI ARPT... SISEMORE...
ROE... PRAIRIE CENTER... PEPPERS LANDING...
PARKERS CORNER... MCCREANOR... HUMNOKE...
HALLSVILLE... FREDONIA (BISCOE)... DES ARC...
DE VALLS BLUFF... CARLISLE... BRUMMITT...
BARRETTSVILLE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 172 AND 206.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3502 9138 3477 9132 3455 9132 3441 9190
3458 9189 3487 9195
TIME...MOT...LOC 0440Z 246DEG 27KT 3475 9187 3459 9183
3446 9183
62Special weather statement, May 12, 11:54 PM CDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1154 PM CDT THU MAY 12 2011
ARZ046-056-057-130540-
ARKANSAS AR-JEFFERSON AR-PRAIRIE AR-
1154 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN PRAIRIE...
NORTHWESTERN ARKANSAS AND EASTERN JEFFERSON COUNTIES UNTIL 1245 AM
CDT...
AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF
WABBASEKA TO NEAR ALTHEIMER TO FAIRFIELD...AND MOVING NORTHEAST AT 35
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... WABBASEKA... MADDING...
HUMPHREY... BAYOU METO STATE GAME AREA...
ALTHEIMER... ALMYRA... ROB ROY...
LODGE CORNER... GLENLAKE... GETHSEMANE...
CORNERSTONE... CASSCOE... YODER...
WILSON RESERVOIR... WALWORTH RES... VALLIER...
TRULOCK PARK...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3457 9129 3432 9134 3416 9198 3442 9191
TIME...MOT...LOC 0454Z 230DEG 31KT 3442 9182 3432 9183
3421 9189
62Special weather statement, May 13, 2:34 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
234 AM CDT FRI MAY 13 2011
ARZ046-047-057-130820-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
234 AM CDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PRAIRIE...CENTRAL
MONROE AND NORTHERN ARKANSAS COUNTIES UNTIL 315 AM CDT...
AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MIDWAY LAKE...OR 15 MILES NORTHEAST OF
STUTTGART...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ROE... HOLLY GROVE... CLARENDON...
ALFREY... MONROE... KEEVIL...
DUNCAN... BLACKTON... ABERDEEN...
SMALE... RICH... RED CAT LAKE...
PRESTON FERRY... PARK GROVE... MIDWAY LAKE...
MCCOLLUM LAKE... LUCKETT LAKE... JEFFRIES...
LAT...LON 3450 9136 3465 9148 3487 9111 3487 9109
3475 9109 3474 9105 3473 9104 3464 9104
TIME...MOT...LOC 0734Z 238DEG 25KT 3462 9133
56Special weather statement, May 13, 3:06 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
306 AM CDT FRI MAY 13 2011
ARZ047-057-130850-
ARKANSAS AR-MONROE AR-
306 AM CDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND CENTRAL
ARKANSAS COUNTIES UNTIL 345 AM CDT...
AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES WEST OF INDIANA...OR 18 MILES NORTHWEST
OF WHITE RIVER NWR...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES... PALMER... DE WITT...
RAGTOWN... PINE CITY... LAWRENCEVILLE...
INDIAN BAY... CROCKETTS BLUFF... WATERS BAYOU...
VOSS LAKE... VAN... THOMAS RESERVOIR...
STINKING BAY... SOUTHERN LAKE... SOLLARS RESERVOIR...
SIMPSON LAKE... SANDY BAYOU... PRAIRIE UNION...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3418 9140 3426 9152 3465 9106 3462 9104
3448 9104 3447 9098 3440 9098
TIME...MOT...LOC 0807Z 228DEG 26KT 3426 9137
62Special weather statement, May 13, 3:22 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
322 AM CDT FRI MAY 13 2011
ARZ034-046-047-130905-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
322 AM CDT FRI MAY 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WOODRUFF...EXTREME
EASTERN PRAIRIE AND NORTHERN MONROE COUNTIES UNTIL 400 AM CDT...
AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HICKSON LAKE...OR 5 MILES WEST OF
BRINKLEY...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BRINKLEY... HUNTER... DAGMAR WMA...
ALLENDALE... ALFREY... ZENT...
WIVILLE... PUMPKIN BEND... PENROSE...
MORTON... KEEVIL... HOWELL...
HILLEMAN... FARGO... COTTON PLANT...
BRASFIELD... BECTON... TIPP...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 205 AND 218.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3500 9105 3500 9114 3492 9114 3491 9111
3488 9111 3487 9109 3479 9109 3478 9123
3487 9142 3536 9110 3536 9103 3501 9104
TIME...MOT...LOC 0822Z 209DEG 24KT 3491 9127
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:02 PM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| May 12, 7:20 PM CDT | Special Weather Statement | LZK | Johnson, Newton | 45 min |
| May 12, 7:23 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 67 min |
| May 12, 7:26 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 64 min |
| May 12, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Searcy | 47 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 34 min |
| May 12, 7:58 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 52 min |
| May 12, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 40 min |
| May 12, 8:07 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Searcy | 38 min |
| May 12, 8:33 PM CDT | Special Weather Statement | LZK | Newton | 62 min |
| May 12, 8:42 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 63 min |
| May 12, 8:51 PM CDT | Special Weather Statement | LZK | Johnson | 44 min |
| May 12, 8:58 PM CDT | Flash Flood Warning | LZK | Johnson, Newton | 3 hr |
| May 12, 9:02 PM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| May 12, 9:20 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 25 min |
| May 12, 9:40 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 65 min |
| May 12, 10:17 PM CDT | Special Weather Statement | LZK | Logan | 58 min |
| May 12, 10:25 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 45 min |
| May 12, 10:45 PM CDT | Special Weather Statement | LZK | Sharp | 45 min |
| May 12, 10:52 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 38 min |
| May 12, 11:14 PM CDT | Special Weather Statement | LZK | Independence | 46 min |
| May 12, 11:24 PM CDT | Special Weather Statement | LZK | Cleburne, White | 46 min |
| May 12, 11:40 PM CDT | Special Weather Statement | LZK | Lonoke, Prairie | 45 min |
| May 12, 11:48 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Lonoke, Monroe, Prairie, Woodruff | 42 min |
| May 12, 11:54 PM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| May 13, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 52 min |
| May 13, 12:31 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 44 min |
| May 13, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Woodruff | 23 min |
| May 13, 1:40 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe | 50 min |
| May 13, 2:27 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 33 min |
| May 13, 2:34 AM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| May 13, 3:06 AM CDT | Special Weather Statement | LZK | Arkansas | 44 min |
| May 13, 3:22 AM CDT | Special Weather Statement | LZK | Woodruff | 43 min |
| May 13, 3:27 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 32 min |
| May 13, 12:17 PM CDT | Special Weather Statement | LZK | Sharp | 28 min |
| May 13, 2:31 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 7 hr |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.